# SDR ASAA2021061035087

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,899 hours, 11,809 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD WINDSHIELD OVHT LIGHT ILLUMINATED AT FL380 JUST PRIOR TO TOD.  GROUNDED - YES. RESET VIA ASA 737NG QRH.
